# SDR R61A201908310896

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,186 hours, 24,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT ESCAPE ROUTE MARKING IN FIRST CLASS SECTION AIRCRAFT RIGHT NOT WORKING. R&R PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
